# SDR FDEA201709282773

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B AFT HINGE (FLAP SIDE) PIVOT I/B BORE CORROSION.  RH WING O/B FLAP I/B AFT HINGE (FLAP SIDE) PIVOT I/B BORE CORROSION REWORKED AND   FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-04 EXISTING HOLE 1.195", FINAL HOLE 1.200",   MAXIMUM ALLOWABLE HOLE 1.150" OVERSIZED BUSHING FABRICATED BY MACHINING AND   INSTALLED AS PER EA # 1-5750-T0335652-PT1 STEP 1A.   REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
